On the cardinality of smallest spanning sets of rings

Lorenz Halbeisen, N. Boudi

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)321-325
Number of pages5
JournalQuaestiones Mathematicae
Volume26
Issue number3
Publication statusPublished - Sep 2003

Cite this

Halbeisen, L., & Boudi, N. (2003). On the cardinality of smallest spanning sets of rings. Quaestiones Mathematicae, 26(3), 321-325.
Halbeisen, Lorenz ; Boudi, N. / On the cardinality of smallest spanning sets of rings. In: Quaestiones Mathematicae. 2003 ; Vol. 26, No. 3. pp. 321-325.
@article{37ae778a5dc64cdd82e03909ecc099c5,
title = "On the cardinality of smallest spanning sets of rings",
author = "Lorenz Halbeisen and N. Boudi",
year = "2003",
month = "9",
language = "English",
volume = "26",
pages = "321--325",
journal = "Quaestiones Mathematicae",
issn = "1607-3606",
publisher = "Taylor and Francis Ltd.",
number = "3",

}

Halbeisen, L & Boudi, N 2003, 'On the cardinality of smallest spanning sets of rings', Quaestiones Mathematicae, vol. 26, no. 3, pp. 321-325.

On the cardinality of smallest spanning sets of rings. / Halbeisen, Lorenz; Boudi, N.

In: Quaestiones Mathematicae, Vol. 26, No. 3, 09.2003, p. 321-325.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On the cardinality of smallest spanning sets of rings

AU - Halbeisen, Lorenz

AU - Boudi, N.

PY - 2003/9

Y1 - 2003/9

UR - http://www.scopus.com/inward/record.url?scp=7944221525&partnerID=8YFLogxK

M3 - Article

VL - 26

SP - 321

EP - 325

JO - Quaestiones Mathematicae

JF - Quaestiones Mathematicae

SN - 1607-3606

IS - 3

ER -